In this article, we applied two different methods namely as the (1/G′ )-expansion method and the Bernoulli sub-equation method to investigate the generalized Kadomtsev-Petviashvili modified equal width-Burgers equation, which is designated the propagation of long-wave with dissipation and dispersion in nonlinear media. To transform the given equation into a nonlinear ordinary differential equation, a traveling wave transformation has been carried out. As a result, we constructed distinct exact solutions like complex solutions, singular solutions, and complex singular solutions. Besides, 2D, 3D, and contour surfaces are illustrated to demonstrate the physical properties of the obtained solutions.
Digital Object Identifier (DOI)
K. Ali, Karmina; Yilmazer, Resat; Bulut, Hasan; and Yokus, Asif
"New Wave Behaviours of the Generalized Kadomtsev- Petviashvili Modified Equal Width-Burgers Equation,"
Applied Mathematics & Information Sciences: Vol. 16:
2, Article 12.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol16/iss2/12